# SDR DALA2023102508761

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 57,348 hours, 40,711 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CIRCUIT BEAKER Z26 WAS DISCOVERED OUT. FLIGHT CREW RESET IT ON DIRECTION OF MAINTENANCE. BREAKER VISIBLY SPARKED. BREAKER IS OUT AGAIN. MAINTENANCE FOUND WIRES CROSSED AT F/O SLIDING WINDOW. RETERMINATED WIRES AT SPLICE. BREAKER NOW OPERATES NORMALLY. WINDOW FOG SYSTEM REMAINS ON MEL. REF SWPM CHAP 20. (LP #4620400)
